# SDR CALA2025112811569

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 8,886 hours, 2,990 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY INDICATED 30-34 PERCENT ON CLIMB OUT AND LEVEL OFFENG2 SN. 603861 (TSI= 8882 HRS / 2988 CYC). A/R CREW REPORTS: RT ENG OIL QTY 34%, LT 82, WAS NORMAL ON T-OFF ROLL & CLB OUT, TEMPS L91, R91, PRESS L67 R74.,  REPORT FINDINGS TO ESCPP & TOMC-EMC.  UPON ARRIVAL THE NR 2 ENGINE OIL CAP WAS DISCOVERD IN THE OPEN POSITION. VISUAL INSPECTION OF THE #2 ENGINE IS DRY . SERVICED ENGINE OIL IAW AMM 12-13-11. NR 1 ENGINE TOOK 1 QUART AND #2 ENGINE 2 TOOK 13 QUARTS,  BAGGED DRAIN LINES FROM GEARBOX, PERFORMED PART POWER RUN REF AMM 71-00-00. OIL INDICATION BEFORE START E1 95% E2 100%. POST ENGINE RUN FINDINGS INSIGNIFICANT, DRAIN LINE BAGS CONTAINED MINIMAL RESIDUE AND OIL QUANTITY 100% FOR BOTH ENGINES.  ACCOMPLISHED PART 1 OF ECRA 7900-01548. REFERENCE LOGPAGE 7086373 FOR WORK PERFORMED. NO LEAKS NOTED.  PERFORM PART 2 OF EC/RA #7900-01548 INSPECTION REQUIREMENTS REPETITIVELY ON AN INTERVAL NO LESS THAN 125 AND NO MORE THAN 150 FLIGHT CYCLES, AND PART 3 PERMANENT REPAIR WITHIN 5,007 FLIGHT CYCLES.
